# SDR GTIA2024101838455

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 3,873 hours, 1,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECENDING THROUGH 10000 FT WE GOT A DIRTY SOCK SMELL THEN AGAIN AS WE PUT GEARS DOWN AT 2500 FEET-COMPLIED WITH TSM 71-00-00-810-801. RAN APU & BOTH ENGINES NO ODOR NOTICED. LEVEL -A- PROCEDURE COMPLIED WITH.  A/C OK FOR SVC.
